login
The OEIS Foundation is supported by donations from users of the OEIS and by a grant from the Simons Foundation.

 

Logo


Hints
(Greetings from The On-Line Encyclopedia of Integer Sequences!)
A186027 Numerators of coefficients of x^2 in continued fraction expansion of A106400. 2

%I

%S 1,-2,1,-1,-1,-1,1,-1,1,-3,1,-1,-3,1,-1,1,1,-3,1,-1,-1,-5,1,-1,15,-17,

%T -1,1,-17,15,1,-1,-15,13,-3,3,13,-19,3,-3,19,-37,15,-15,-37,-113,15,

%U -15,-113,111,-17,17,-111,-467,-17,17,-467,465,1,-1,-31,1

%N Numerators of coefficients of x^2 in continued fraction expansion of A106400.

%C Corresponding denominators are A186028.

%H Guo-Niu Han, <a href="https://doi.org/10.1016/j.jnt.2014.07.022">Hankel determinant calculus for the Thue-Morse and related sequences</a>, Journal of Number Theory, Volume 147, February 2015, Pages 374-395. See vn p. 376.

%Y Cf. A186026, A186028.

%K sign

%O 0,2

%A _Paul Barry_, Feb 10 2011

%E a(0)=1 inserted by _Michel Marcus_, May 16 2020

Lookup | Welcome | Wiki | Register | Music | Plot 2 | Demos | Index | Browse | More | WebCam
Contribute new seq. or comment | Format | Style Sheet | Transforms | Superseeker | Recent
The OEIS Community | Maintained by The OEIS Foundation Inc.

License Agreements, Terms of Use, Privacy Policy. .

Last modified September 22 15:04 EDT 2021. Contains 347607 sequences. (Running on oeis4.)